# SDR HC7A20110402001

- Difficulty date: April 2, 2011
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N276TH
- Make and model: Skrsky S76C
- Aircraft serial: 760494
- Aircraft time: 2,672 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 7620903002125
- Condition: Cracked
- Location: Tailboom
- Part time: 2,672 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE UPPER LEFT STATION 300 TAIBOOM FITTING WAS FOUND TO BE CRACKED.  THE CRACK APPEARED TO START AT THE BOLT HOLE AND EXTEND TO LOWER EDGE. THE FITTING WAS REPLACED IAW SIKORSKY STRUCTURAL REPAIR MANUAL AND THE AIRCRAFT WAS RETURNED TO SERVICE.
